# SDR DALA2025090906645

- Difficulty date: September 8, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N422DZ
- Make and model: Airbus A330-941
- Aircraft serial: 2031
- Aircraft time: 11,265 hours, 1,294 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ATB/DE - DUE TO ELECTRICAL BURNING SMELL IN THE AFT GALLEY AREA.   INSPECTED COFFEE MACHINES, FLOOR HEATERS, C/B PANEL, AND APU AREA. NO FINDINGS. (7869168)
